MathSciNet Relay Station
MathSciNet bibliographic data
MR1810868 (2001m:60031) 60E15 (62E17)
Boutsikas, Michael V.; Koutras, Markos V. A bound for the distribution of the sum of discrete associated or negatively associated random variables. Ann. Appl. Probab. 10 (2000), no. 4, 1137–1150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement